MathSciNet Relay Station
MathSciNet bibliographic data
MR1670653 93B05 (35Q53 93C20)
Zhang, Bing-Yu Exact boundary controllability of the Korteweg-de Vries equation. SIAM J. Control Optim. 37 (1999), no. 2, 543–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement